advertisement
Question
Posted by: merriam | 2010/01/26

ADHD

a child wth Adhd geting 25mgRITALIN is experiencing side effects hw do we interven?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

There's no absolutely general answer to this - it depends on what the original target symptoms were, how useful the Ritalin has been, and what the side-effetcs are - really, only the prescribing doc is qualified to give a useful answer to this. And he ought, especially if these are relatively early days of treatment, to have described likely possible side-effects and to have asked you to call back for advice if they arose

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/01/26

There's no absolutely general answer to this - it depends on what the original target symptoms were, how useful the Ritalin has been, and what the side-effetcs are - really, only the prescribing doc is qualified to give a useful answer to this. And he ought, especially if these are relatively early days of treatment, to have described likely possible side-effects and to have asked you to call back for advice if they arose

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement